Some special solutions of a generalized Davey-Stewartson system

Babaoglu C.

CHAOS SOLITONS & FRACTALS, vol.30, no.4, pp.781-790, 2006 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 30 Issue: 4
  • Publication Date: 2006
  • Doi Number: 10.1016/j.chaos.2005.08.205
  • Title of Journal : CHAOS SOLITONS & FRACTALS
  • Page Numbers: pp.781-790


A system of three equations which is called generalized Davey-Stewartson equations is considered. Some special solutions of these equations are investigated by both a tanh method and a variable separation approach. (c) 2005 Elsevier Ltd. All rights reserved.